Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Commuting traces of biadditive mappings, commutativity-preserving mappings and Lie mappings


Author: Matej Brešar
Journal: Trans. Amer. Math. Soc. 335 (1993), 525-546
MSC: Primary 16W25; Secondary 16N60, 16W10
DOI: https://doi.org/10.1090/S0002-9947-1993-1069746-X
MathSciNet review: 1069746
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Biadditive mappings $ B: R \times R \to R$ where $ R$ is a prime ring with certain additional properties, satisfying $ B(x,x)x = xB(x,x)$ for all $ x \in R$, are characterized. As an application we determine the structures of commutativity-preserving mappings, Lie isomorphisms, and Lie derivations of certain prime rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16W25, 16N60, 16W10

Retrieve articles in all journals with MSC: 16W25, 16N60, 16W10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1993-1069746-X
Keywords: Commuting mapping, trace of a biadditive mapping, commutativity-preserving mapping, Lie isomorphism, Lie triple isomorphism, Lie derivation, Lie triple derivation
Article copyright: © Copyright 1993 American Mathematical Society